# SDR IXXA9700152

- Difficulty date: October 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 10
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS FOUND ON LONGERON 33 RIGHT, BETWEEN FUSELAGE STATIONS 10 TO 70.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA, FABRICATION OF LONGERON SECTION IN ACCORDANCE WITH DER APPROVED DRAWING 853-396-97 AND ENGINEERING ORDER 53-DC8-594. INSTALLATION IN ACCORDANCE WITH DOUGLAS STRUCTURAL  REPAIR MANUAL.
